MATEC Web Conf.
Volume 68, 20162016 The 3rd International Conference on Industrial Engineering and Applications (ICIEA 2016)
|Number of page(s)||4|
|Published online||01 August 2016|
Parameter Derivatives of the Jacobi Polynomials with Three Variables on the Simplex
Ankara University, Faculty of Science, Department of Mathematics, 06100, Ankara, Turkey
In this paper, an attempt has been made to derive parameter derivatives of Jacobi polynomials with three variables on the simplex. They are obtained via parameter derivatives of the classical Jacobi polynomials Pn(α,β)(x) with respect to their parameters. The study is motivated by the expansions of parameter derivatives which are obtained for the classical Jacobi polynomials over the interval (−1, 1), Jacobi polynomials with two variables on the triangle and some other families of orthogonal polynomials in two variables.
© The Authors, published by EDP Sciences, 2016
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.